# SDR SWAA2025061772761

- Difficulty date: May 20, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N8685B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36723
- Aircraft time: 30,143 hours, 14,930 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE ASSY CRACKED I/B OF LH DEFECTION RIB (MPN 115A2156-17).   REMOVED ANGLE PER SRM 51-40-02.  LOCATED AND DRILLED NEW FASTENER HOLES IN NEW ANGLE PER SRM 51-40-05.  INSTALLED REPLACEMENT ANGLE PER SRM 51-40-02.   INSPECTED PER SRM 51-40-02-0G-0-B00069 (GENERAL - FASTENER INSTALLATION AND REMOVAL - AIRFRAME - PERMANENT).
